# SDR SWAA2022021691861

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 242DF INBOARD AFT CORNER IS DELAMED / REPAIRED DELAMIDATION ON PASSENGER CABIN FLOOBOARD 242DF AFT CORNER PER B737 SRM 53-00-50-2R-10 AND 53-00-50-2R-11
